# SDR AALA990794

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1063 - EN ROUTE YYZ-ORD, GEAR DOOR OPEN LIGHT ILLUMINATED DURING CLIMB AT APPROX 300 KNOTS.  ABNORMAL PROCEDURE WAS FOLLOWED AND RIGHT PUMP PLACED IN HIGH POSITION, LIGHT EXTINGUISHED AND REMAINED OUT FOR REMAINDER OF FLIGHT.  LANDED ORD WITHOUT INCIDENT.  REPLACED GEAR DOOR SENSOR.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
